# SDR FDEA202501210111

- Difficulty date: January 21, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 73,380 hours, 19,037 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB75732
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON RIGHT HAND WING SLAT OF   ACTUATOR ACCESS DOOR FORWARD CORNER #5 FOUND 01 EACH CRACK APPROXIMATELY 0.5 .   STATION XOS 490. CRACK AT RIGHT HAND WING SLAT OF ACTUATOR ACCESS DOOR FORWARD CORNER #5 STATION   XOS 490 CARRIED OUT REPAIR IAW MD-11 SRM 57-40-01-2R FIGURE 201 REPAIR 17. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
